# SDR CALA2022092802530

- Difficulty date: September 28, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A300*
- Aircraft serial: 487
- Aircraft time: 87,009 hours, 34,405 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: NA
- Condition: None
- Location: Door 2 Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CHRONIC - DOOR 2 RIGHT DOES NOT INDICATE ARMED ON DOOR/OXY PAGE WITH DOOR LOCKED AND ARMED. PLEASE T/S PER TSM 52-13-00-810-805-A. IF FAULT CANNOT BE DUPLICATED AND NO OTHER ISSUES ARE FOUND, PLEASE REPLACE PROX SW 7WN2. REPORT ALL FINDINGS AND ACTION TAKEN IS SIGN-OFF. THANK YOU. DENLM MERCIER. CARRIED BY ELB FAULT NOT CONFIRMED WITH DOOR 2R CLOSED, LOCKED AND ARMED. REPLACED PROX SWITCH 7WN2, REF AMM 52-73-11. OP CHK NML, REF AMM GROUND SIGNAL AT PIN A/C OF SWITCH 7WN2 GOOD. WIRE CHECK B/T 52-73-00. CONN 7WN2-A AND IND LIGHT 3WN2 PIN A/B TO H IS GOOD, REF TSM 52-13-00-810-805-A, FAULT ISOLATION STEP 4A1D AND ASM 52-73-01.
